# SDR DXTA200702682

- Difficulty date: December 15, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 5,357 hours, 4,208 cycles
- Engine: Pwa PW545A
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7003897907
- Part serial: 01112593
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,357 hours, 4,208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT INOP AMBER TURN KNOB INDICATION ON PFD'S. TURN KNOB WAS IN THE CENTER POSITION.  POSITION. REMOVED AUTOPILOT CONTROLLER & INSTALLED SERVICEABLE AUTOPILOT CONTROLLER REMOVED FROM A/C 560XL-5176 N876QS FOR CONTINUED SERVICE ON 560-5264 N664QS AUTO PILOT CONTROLLER CHECKS GOOD IAW CESSNA 560XL MM 22-11-03.
